Binary codes capable of correcting deletions, insertions, and reversals
Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 845-848
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_4_a15,
author = {V. I. Levenshtein},
title = {Binary codes capable of correcting deletions, insertions, and reversals},
journal = {Doklady Akademii Nauk},
pages = {845--848},
year = {1965},
volume = {163},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a15/}
}
V. I. Levenshtein. Binary codes capable of correcting deletions, insertions, and reversals. Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 845-848. http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a15/